Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weighted inequalities for convolutions


Author: Kenneth F. Andersen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1129-1136
MSC: Primary 44A10; Secondary 26D15, 44A35
MathSciNet review: 1277088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For certain convolution operators T on $ {R^ + }$ or $ {R^n}$, sufficient conditions are given which ensure that T is bounded between weighted Lebesgue spaces. The class of operators considered includes many of classical interest; in particular, new inequalities are obtained for the Laplace transform, the Poisson integral on $ {R^n} \times {R^ + }$, and Goldberg's transform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A10, 26D15, 44A35

Retrieve articles in all journals with MSC: 44A10, 26D15, 44A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277088-X
PII: S 0002-9939(1995)1277088-X
Keywords: Weighted inequalities, convolution, integral operator
Article copyright: © Copyright 1995 American Mathematical Society